# SDR SWAA2022070525412

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 9,263 hours, 3,974 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND AT FLAP 5 POS. FLAP GUARD SHOULD L FLAP BELOW ZERO/FLAPS UP R FLAP SHOWED UP NO FLAP MOVEMENT BOTH FLAP LEVER. QRH ACCOMPLISHED. LEADING EDGE DEVICES EXTENDED W/ ALT SWITCH... .AUTOBRAKE 3 137000 # GROSS WIGHT LANDING. BRAKE COOLING RAN PARK AT GATE / [01] FOUND MAINT MSG 27-53251. R/R?D TE FLAP SKEW SENSOR #2 (T526) AND OPS CHECK AND FLAP SKEW DETECTION SYSTEM FUNC TEST NORMAL PER AMM 27-59-01. PER AMM 27-58-01 FLAP POSITION TRANSMITTER OPS CHECK NORMAL . NO FAULTS NOTED. REF IFIM 27-59-00-810-802.
